Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Intermittent pain on lower right side with numbness. On synthyroid, topimax. What could this be?

I have an achy pain in my lower right side and my right thy feels numb. This pain has come and gone for over one month now. When I try to stand up, it is difficult at first as the ache feels severe at that time. After a few seconds, I am able to walk. I am a 50 year old female with no major health issues but do take synthroid and topimax for thyroid and occasional migraines, .125mg and 100mg respectively. What could this be?
Asked On : Thu, 13 Dec 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
in my opinion the medicines you are taking are affecting the bones and nerves as the vertebra re involved he nerve passing through vertebra are pressurised to gt this
you can get investigated for lubosacral area vertebra for any disease after consulting the orthodoctor
if the drugs are causing you need to change the salts or titrate the dosage o salts
Answered: Thu, 21 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor